# SDR SIMA20151004001

- Difficulty date: October 4, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N531EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10309
- Aircraft time: 13,550 hours, 9,082 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IMMEDIATELY FOLLOWING NR 2 ENG START, SMOKE & ELEC BURNING SMELL IN CABIN.  REF ITEM NR 2 FOR TROUBLESHOOTING & DEFERRED NR 2 PACK.  R & R NR 2 PACK IAW AMM 21-51-08.  OPERATIONAL & LEAK CHECKED GOOD, MEL ITEM RESTORED.
